| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

NONLINEAR ANALYSIS
AND DIFFERENTIAL EQUATIONS

Online Edition, Vol. 1, 2013, no. 1-4


M. M. Sabzaliev
      On a boundary value problem for a quasi-linear elliptic equation degenerating into a parabolic equation in an infinite strip
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 1-14
      http://dx.doi.org/10.12988/nade.2013.13001

Nan Ding
      Mean square exponential stability for stochastic functional differential equations with impulses
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 15-22
      http://dx.doi.org/10.12988/nade.2013.13002

G. Nhawu, G. Tapedzesa
      Hyperbolic functions and the heat balance integral method
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 23-27
      http://dx.doi.org/10.12988/nade.2013.13003

Ing-Jer Lin, Kuang-Ru Jian
      New fixed point theorems for nonlinear multivalued maps and MT-functions in complete metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 29-41
      http://dx.doi.org/10.12988/nade.2013.13004

Yunxi Guo, Ying Wang
      Global strong solution to a nonlinear dispersive wave equation
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 43-49
      http://dx.doi.org/10.12988/nade.2013.13005

A. Kroopnick
      On the asymptotic and L^p properties of non-oscillatory solutions to the second order differential equation x+a(t)f(x)x+b(t)g(x)=0
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 51-56
      http://dx.doi.org/10.12988/nade.2013.13006

Sibel Pasali Atmaca, Omer Akguller, Mehmet Sezer
      Integral characterization of a system of differential equations and applications
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 57-66
      http://dx.doi.org/10.12988/nade.2013.13007

Xin-Guang Yang, Jun-Tao Li
      A remark on uniform attractors for the 2D non-autonomous Navier-Stokes equation with damping
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 67-74
      http://dx.doi.org/10.12988/nade.2013.13008

R. Agliardi, P. Popivanov, A. Slavova
      On nonlinear Black-Scholes equations
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 75-81
      http://dx.doi.org/10.12988/nade.2013.13009

Aboubacar Moussa, Adamou Ousmane Manga
      An estimation from within of the reachable set of generalized nonlinear R. Brockett integrator with small vector nonlinearity
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 83-92
      http://dx.doi.org/10.12988/nade.2013.13010

Osvaldo Osuna
      Periodic orbits of weakly exact magnetic flows
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 93-100
      http://dx.doi.org/10.12988/nade.2013.13011

Youssouf Pare, Justin Mouyedo Loufouilou, Gabriel Bissanga
      Application of the SBA and perturbation methods to solving a nonlinear partial differential equation
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 101-113
      http://dx.doi.org/10.12988/nade.2013.13012

Youssouf Pare, Abbo Bakari, Rasmane Yaro, Blaise Some
      Solving first kind Abel integral equations using the SBA numerical method
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 115-128
      http://dx.doi.org/10.12988/nade.2013.13013

S. D. Kendre, T. B. Jagtap, V. V. Kharat
      On nonlinear fractional integrodifferential equations with non local condition in Banach spaces
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 129-141
      http://dx.doi.org/10.12988/nade.2013.13014

V. G. Gupta, Kapil Pal
      Motion of an incompressible fluid with unit viscosity
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 143-148
      http://dx.doi.org/10.12988/nade.2013.13015

Junichi Aramaki
      A remark on harmonic maps into the unit sphere
      Nonlinear Analysis and Differential Equations, Vol. 1, 2013, no. 1-4, 149-157
      http://dx.doi.org/10.12988/nade.2013.13016


Journals | Books | Author guidelines